# SDR CALA2025050504440

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,615 hours, 32,357 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2714
- Part serial: 568
- Condition: Faulted
- Location: Zone 900
- Part time: 776,577 hours, 732,978 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY FOUR CHILLER GETTING HOT SMELL SMOKE WHEN TURNED ON REQUEST NEF 2522AG FOR GALLEY FOUR CHILLER INOP.OKAY TO DEFER CHILLER PER MEL 2522AG PLACED GALLEY FOUR CHILLER ON NEF 2522AG FOR INOP FOUND CHILLER G41 SN 568 EXHAUST OUTLET COVERPLATE INSTALLED IN THE WRONG SIDE, CORRECT THE COVER PLATE, CHILLER G41 OPERATED FOR 20 SEC THEN QUIT, REMOVE AND REPLACED G41 CHILLER REF MM 25-34-51. OPS CHK GOOD.
